# SDR HNAA0100024

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 33,817 hours, 38,216 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR63031023
- Part serial: 3018
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A NOTICED SMOKE AND ELECTRICAL SMELL IN CABIN.  FOUND CENTER OVERHEAD LIGHT AT ROW 8 DIM AND BALLAST EXTREMELY HOT TO THE TOUCH.  REPLACED THE LUMINAIRE/BALLAST ASSY.
